skin-hair-icon
Eczema and skin rashes
My father is suffering from eczema for the past one month and has extremely high itching and skin burning. We have tried using moisturizers just after bath on lukewarm water twice a day and every other skin moisturizing techniques, but there are no results. The rashes have developed all over the body and have started appearing in palms and scalp also. The problem seems to be continuously developing. We used dipsalic with liquid paraffin which reduced the rashes but the rashes seem to come up again and again. Off-late there is secretion of water from the rashes too. My father resides in Coimbatore where the climate is not humid. We also have a pet dog at home. But we have had the dog for 4 yrs while my father is getting skin problems just now. My father has a history of eczema in his childhood some-time in 3-5 yrs. Please suggest any medication or a specialist for this.
46 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Manoj Agarwala
Dermatologist 11 yrs exp Delhi

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Thanks for the query. Skin care is a daily ritual shaped by age, gender and internal health. The symptoms are multiple and needs to be assessed by a qualified Dermatologist. If you are on self medications, kindly discontinue. It will change the morphology of the disease and make it difficult to diagnose and treat. To get a good relief from these issues, kindly consider consulting a Dermatologist. You can continue moisturiser and OTC anti-allergic medications till then. Hope it helps. Dr MK Agarwala Dermatologist. New Delhi
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.